# SDR AALA202111178560

- Difficulty date: October 24, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Airbus A300*
- Aircraft serial: 6928
- Aircraft time: 17,526 hours, 6,770 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240006
- Part serial: RFM27907
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 17,526 hours, 6,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DOOR DAMPER EMERGENCY CYLINDER PRESSURE LOW. REPLACED DOOR DAMPER EMERGENCY CYLINDER PER AMM 52-11-14-400-001-B.
